Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 1, Pages 37-47
http://dx.doi.org/10.1155/S0161171295000044

Some subregular germs for p-adic Sp4(F)

Department of Mathematics, Chonbuk National University, Chonbuk, Chonju 560-756, Korea

Received 12 August 1993; Revised 29 November 1993

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kim Yangkon and So Kwangho, “Some subregular germs for -adic ,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 1, pp. 37-47, 1995. https://doi.org/10.1155/S0161171295000044.